Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: XR: What Dosage Passes Serotonin Impact? Hagbard

Posted by SandyWeb on March 4, 2007, at 21:12:11

In reply to Re: XR: What Dosage Passes Serotonin Impact?, posted by Hagbard on March 4, 2007, at 2:36:43

> I'm very concerned about you ramping up that quickly. I always increased to 150mg/day in 37.5mg increments (a week of each) before jumping a whole 75 mg to 225mg.<
------------------

Oops, I mustn't have explained myself very well. I'm great at that! I always say that I'll be describing an apple to someone, and they will think I was talking about an orange!! LOL.

I'm not going to jump from 75 mg straight to 225 mg. Gosh, I'd probably end up in a padded room, for sure! Lol. My starting dose was 75 mg XR (I was never given anything lower), and it only takes 3 days to reach steady state. So, TECHNICALLY, I could increase by another 75 mg every 4th day. I know that's not the easiest thing due to trying to keep the side effects to a minimum, BUT.....I need to get past the serotonin impact that causes my brain to go completely bonkers on me. Once the norepinephrine is the neurotransmittor that is being affected more so than the others, THEN I should be safe from going kookoo. *smile*

I took 75 mg last night and then I took another 75 mg this morning. So far, so good. I feel fine. No side effects whatsoever, and my brain still feels like me. I haven't decided if I'm going to take another 75 mg tonight or not, but tomorrow morning I'm going to take the 150 mg in one dose. I'll do that for another 2 days.....see how my mind and body are reacting....and then add another 75 mg to make it to 225 mg. I'll stay at that dose if it works. I'm not expecting miracles, but I do have some hope in this med since it is so much like my wonder drug, Remeron.

As for being Biplar II, I've never been told that. But I've had insomnia for years....long before my introduction to psych meds 4 years ago....and it's just a part of my life (that I hate, let me add! Lol). I don't think the Effexor is making me manic at all. I think it's just a side effect that will PLEASE subside with time. I generally only get about 2 hours of straight sleep per night, and I just can't afford to lose out on any more. The more tired I get, the higher my anxiety goes. Ugh. Oh, and yes, I've tried Neurontin for over a year. I never found it to make me sleepy (I know, I'm just weird. Meds don't like me!). At the very beginning, I found it to relieve my anxiety VERY SLIGHTLY....but that stopped working ages and ages ago. I was taking 3200 mg per day (high dose, BUT you would need a whole factory of these pills in order to OD on them!!!!). It was just such an extremely mild med for me. But I really appreciate the suggestions.

And please don't worry about my tone. I'm not suicidal or feeling hopeless. I'm just trying so hard to find something that will HELP, not neccessarily CURE. All I ever did was research medications when I first began this whole process 4 years ago, and it is exhausting! It has been nice to be free from that researching for the past 2 years. But now it looks like I have to go back to it again. And I'm still waiting to hear from a therapist that will visit me in my home. I think that CBT would be absolutely terrifying, but I sure would give it a shot!

Thanks for all the links. I'll look into them and let you know what I think. Thanks again for all your time.

God bless,
Sandy



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SandyWeb thread:13781
URL: http://www.dr-bob.org/babble/20070302/msgs/738379.html